TU Darmstadt / ULB / TUbiblio

A Special Case of Integrability in a System with One Quasi-Cyclic Coordinate

Hagedorn, Peter (1979):
A Special Case of Integrability in a System with One Quasi-Cyclic Coordinate.
14, In: Int. J. of Non-Linear Mech., pp. 143-147, [Article]

Item Type: Article
Erschienen: 1979
Creators: Hagedorn, Peter
Title: A Special Case of Integrability in a System with One Quasi-Cyclic Coordinate
Language: English
Journal or Publication Title: Int. J. of Non-Linear Mech.
Volume: 14
Divisions: 16 Department of Mechanical Engineering > Dynamics and Vibrations
16 Department of Mechanical Engineering
Date Deposited: 19 Jan 2009 14:58
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item